# SDR 29GA95652071912

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 28,811 hours, 38,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 1295140771
- Condition: Malfunctioned
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4066 DUJ/FKL PILOT REPORTED AIRSTAIR DOOR HANDLE INOPERATIVE.  REPLACED AIRSTAIR DOOR INTERIOR HANDLE LINK ASSEMBLY OPERATIONAL CHECK GOOD.
